# SDR PNSA111101

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 42,017 hours, 34,475 cycles
- Engine: Ge CT79B
- Engine time: 30,022 hours, 27,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785484
- Condition: Shutdown
- Location: Right
- Part time: 30,022 hours, 27,635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN IN FLIGHT, LANDED WITHOUT INCIDENT.
